MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A275
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received via a manufacturer representative from a health care provider regarding a patient who was implanted with a neurostimulator.It was reported that there was a lead malfunction that occurred intra-operatively.The lead was implanted partially, but when they tried to remove the stylet, it would not come out.They tried to gently remove the stylet for several minutes and ultimately the steering cap popped up.Forceps were used to try to grab the stylet and remove, but could not.The lead was removed from the epidural space, and a new lead was used.The stylet could not be removed from the lead, and the manufacturer representative watched the health care providers try for almost 10 minutes.There were no patient symptoms or complications reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the lead (b)(4) found the stylet could not be removed from the lead.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was bent.If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6702502
Report Number2649622-2017-07614
Device Sequence Number16357736
Product Code LGW
UDI-Device Identifier00643169109384
UDI-Public00643169109384
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2021
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer07/18/2017
08/24/2017
09/29/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date07/25/2017
08/31/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR